Alert archive / Montana / Winter Storm Warnings in 2014
Winter Storm Warning 12, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Feb 24, 2014, 6:36 PM MST for 7 counties in Montana. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 24, 2014, 6:36 PM MST (01:36 UTC)
- Expired
- Feb 25, 2014, 4:24 AM MST
- In force
- 10 hr
- Issued by
- NWS Missoula, MT
Counties Granite County, MT, Lake County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 11 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 9:00 PM MST | SNOW 6.5 | Bonner, MT | COCORAHS STATION BONNER /7872B/ SNOW DURATION 24 HOURS |
| Feb 24, 9:00 PM MST | SNOW 9.9 | Bonner, MT | COCORAHS STATION BONNER /7872B/ SNOW DURATION 48 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
601 WWUS45 KMSO 250136 AAA WSWMSO URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MISSOULA MT 636 PM MST MON FEB 24 2014 MTZ004-005-043-251200- /O.UPG.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ /O.NEW.KMSO.WS.W.0012.140225T0136Z-140225T1200Z/ LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- POTOMAC/SEELEY LAKE REGION- 636 PM MST MON FEB 24 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * IMPACTS/TIMING: MODERATE TO HEAVY SNOWFALL WILL CONTINUE OVERNIGHT. SNOWFALL RATES OF 1 TO 2 INCHES AN HOUR WILL BE COMMON, ESPECIALLY THIS EVENING. THESE CONDITIONS WILL CAUSE HAZARDOUS DRIVING CONDITIONS THROUGH TUESDAY MORNING. INTERSTATE 90 AND HIGHWAY 200 CORRIDORS SHOULD EXPERIENCE GUSTY EASTERLY WINDS BY TUESDAY MORNING, CAUSING LOW WIND CHILL READINGS. * SNOW ACCUMULATIONS: 4 TO 6 INCHES. LOCALLY UP TO 8 INCHES IN HIGHER ELEVATIONS, INCLUDING MOUNTAIN PASSES AND IN FOOTHILLS/BENCHES. * WIND CHILL VALUES: -12 TO -24 BY TUESDAY MORNING. * VISIBILITY: LESS THAN ONE HALF MILE AT TIMES. * LOCATIONS IMPACTED INCLUDE...EVARO HILL...HIGHWAY 200 THOMPSON FALLS TO PLAINS...HIGHWAY 200 TROUT CREEK TO HERON...I-90 LOOKOUT PASS TO HAUGAN...BITTERROOT VALLEY...MISSOULA... HIGHWAY 200 BONNER TO GREENOUGH...HIGHWAY 83 SEELEY LAKE TO CONDON...I- 90 EAST MISSOULA TO BEARMOUTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... BLOWING SNOW...OR ICE ACCUMULATIONS ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ007-008-251200- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 536 PM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. * IMPACTS/TIMING: HEAVY WET SNOW WILL CONTINUE ABOVE 3000 FEET IMPACTING GRANGEMONT AND GREER GRADES THROUGH TONIGHT. AREAS BELOW 3000 FEET WILL EXPERIENCE A RAIN AND SNOW MIX...THEN CHANGE TO ALL SNOW THIS EVENING. THIS EVENING THE SNOW WILL MOVE SOUTHWARD OVER THE WHITEBIRD GRADE AND GRANGEVILLE AREA. SNOW COVERED ROADS WILL CAUSE HAZARDOUS DRIVING CONDITIONS THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: AN ADDITIONAL 3 TO 5 INCHES ABOVE 3000 FEET...WITH 1 TO 3 INCHES BELOW 3000 FEET. * VISIBILITY: LESS THAN ONE HALF MILE AT TIMES. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY...GREER GRADE...HIGHWAY 95 SLATE CREEK TO RIGGINS... WHITE BIRD GRADE && $$ IDZ005-006-251200- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 536 PM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. * IMPACTS/TIMING: HEAVY WET SNOW WILL CONTINUE THROUGH TONIGHT. WET ROADS SHOULD REFREEZE THIS EVENING AND THEN BECOME SNOW COVERED CAUSING HAZARDOUS DRIVING CONDITIONS THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: AN ADDITIONAL 3 TO 5 INCHES...LOCALLY UP TO 7 INCHES. * VISIBILITY: LESS THAN ONE HALF MILE AT TIMES. * LOCATIONS IMPACTED INCLUDE...ELK RIVER...HIGHWAY 11 PIERCE TO HEADQUARTERS...PIERCE...DIXIE...ELK CITY...HIGHWAY 12 LOWELL TO LOLO PASS && $$ IDZ009-010-MTZ006-251200- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- BITTERROOT/SAPPHIRE MOUNTAINS- 636 PM MST MON FEB 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. * IMPACTS/TIMING: MODERATE TO HEAVY SNOW WILL CONTINUE THROUGH TONIGHT. WET ROADS SHOULD REFREEZE THIS EVENING AND THEN BECOME SNOW COVERED CAUSING HAZARDOUS DRIVING CONDITIONS THROUGH TUESDAY MORNING. * SNOW ACCUMULATIONS: AN ADDITIONAL 3 TO 5 INCHES...LOCALLY UP TO 7 INCHES. * VISIBILITY: LESS THAN ONE HALF MILE AT TIMES. * LOCATIONS IMPACTED INCLUDE...SHOUP...BANNOCK PASS...HIGHWAY 28 TENDOY TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE...LEMHI PASS...SALMON...HIGHWAY 93 SULA TO LOST TRAIL PASS...LOLO PASS && $$ MTZ007-251200- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ BUTTE/BLACKFOOT REGION- 636 PM MST MON FEB 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. * IMPACTS/TIMING: MODERATE TO HEAVY SNOW WILL CONTINUE THROUGH TONIGHT. WET ROADS SHOULD REFREEZE AND THEN BECOME SNOW COVERED CAUSING HAZARDOUS DRIVING CONDITIONS THROUGH TUESDAY MORNING. INTERSTATE 90 AND HIGHWAY 12 CORRIDORS SHOULD EXPERIENCE GUSTY EASTERLY WINDS BY TUESDAY MORNING CAUSING LOW WIND CHILL READINGS. * SNOW ACCUMULATIONS: 2 TO 4 INCHES...WITH 3 TO 6 INCHES FOR THE GEORGETOWN LAKE AND MACDONALD PASS AREAS. * WIND CHILL VALUES: 15 -TO 25 -BY TUESDAY MORNING. * VISIBILITY: LESS THAN ONE HALF MILE AT TIMES. * LOCATIONS IMPACTED INCLUDE...BUTTE...GEORGETOWN LAKE...HIGHWAY 12 GARRISON TO ELLISTON...MACDONALD PASS && $$ MTZ002-003-251200- /O.CON.KMSO.WC.Y.0004.140225T0300Z-140225T1500Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 636 PM MST MON FEB 24 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. * IMPACTS/TIMING: EASTERLY WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS UP TO 35 MPH TONIGHT CAUSING LOW WIND CHILL READINGS BY TUESDAY MORNING. * WIND CHILL VALUES: 15 -TO 25 -BY TUESDAY MORNING. * LOCATIONS IMPACTED INCLUDE...BAD ROCK CANYON...ESSEX...HIGHWAY 83 BIGFORK TO SWAN LAKE...MARIAS PASS...POLEBRIDGE...FLATHEAD LAKE...FLATHEAD VALLEY...MISSION VALLEY...POLSON && $$
1 follow-up statement
306 WWUS45 KMSO 251124 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 424 AM MST TUE FEB 25 2014 MTZ004-005-043-251500- /O.CAN.KMSO.WS.W.0012.000000T0000Z-140225T1200Z/ /O.EXA.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- POTOMAC/SEELEY LAKE REGION- 424 AM MST TUE FEB 25 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW..WHICH IS IN EFFECT UNTIL 8 AM MST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * IMPACTS/TIMING: LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH MID MORNING, ESPECIALLY IN THE CENTRAL AND SOUTHERN BITTERROOT VALLEY. TRAVEL WILL BE DIFFICULT FOR THE MORNING COMMUTE FROM THE ABUNDANT SNOWFALL LAST NIGHT. * SNOW ACCUMULATIONS: 1 TO 2 INCHES IN THE CENTRAL AND SOUTHERN BITTERROOT VALLEY. * LOCATIONS IMPACTED INCLUDE...EVARO HILL...HIGHWAY 200 THOMPSON FALLS TO PLAINS...HIGHWAY 200 TROUT CREEK TO HERON...I-90 LOOKOUT PASS TO HAUGAN...BITTERROOT VALLEY...MISSOULA... HIGHWAY 200 BONNER TO GREENOUGH...HIGHWAY 83 SEELEY LAKE TO CONDON...I- 90 EAST MISSOULA TO BEARMOUTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MTZ002-003-251230- /O.CAN.KMSO.WC.Y.0004.000000T0000Z-140225T1500Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 424 AM MST TUE FEB 25 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND CHILL ADVISORY. $$ IDZ007-008-251500- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 324 AM PST TUE FEB 25 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. * IMPACTS/TIMING: LIGHT TO MODERATE SNOW WILL CONTINUE ABOVE 3000 FEET IMPACTING WHITEBIRD AND GREER GRADES THIS MORNING. SNOW COVERED ROADS WILL CAUSE HAZARDOUS DRIVING CONDITIONS THIS MORNING. * SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 3 INCHES ABOVE 3000 FEET...WITH UP TO 2 INCHES BELOW 3000 FEET. * VISIBILITY: LESS THAN ONE HALF MILE AT TIMES. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY...GREER GRADE...HIGHWAY 95 SLATE CREEK TO RIGGINS... WHITE BIRD GRADE $$ IDZ005-006-251500- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 324 AM PST TUE FEB 25 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. * IMPACTS/TIMING: LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH MID MORNING. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. * SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 3 INCHES. * LOCATIONS IMPACTED INCLUDE...ELK RIVER...HIGHWAY 11 PIERCE TO HEADQUARTERS...PIERCE...DIXIE...ELK CITY...HIGHWAY 12 LOWELL TO LOLO PASS $$ IDZ009-010-MTZ006-251500- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- BITTERROOT/SAPPHIRE MOUNTAINS- 424 AM MST TUE FEB 25 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. * IMPACTS/TIMING: MODERATE SNOW WILL CONTINUE THROUGH MID MORNING. LOW VISIBILITIES FROM SNOW AND BLOWING SNOW MAY PRODUCE DIFFICULT AND HAZARDOUS DRIVING CONDITIONS THIS MORNING. * SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 4 INCHES.. * VISIBILITY: LESS THAN ONE MILE AT TIMES. * LOCATIONS IMPACTED INCLUDE...SHOUP...BANNOCK PASS...HIGHWAY 28 TENDOY TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE...LEMHI PASS...SALMON...HIGHWAY 93 SULA TO LOST TRAIL PASS...LOLO PASS $$ MTZ007-251500- /O.CON.KMSO.WW.Y.0026.000000T0000Z-140225T1500Z/ BUTTE/BLACKFOOT REGION- 424 AM MST TUE FEB 25 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. * IMPACTS/TIMING: LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH MID MORNING. SNOW COVERED ROADS WILL PRODUCE HAZARDOUS DRIVING CONDITIONS. INTERSTATE 90 AND HIGHWAY 12 CORRIDORS MAY EXPERIENCE GUSTY EASTERLY WINDS AT TIMES CAUSING SOME LOW WIND CHILL READINGS. * SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 3 INCHES WITH 2 T0 4 INCHES FOR THE GEORGETOWN LAKE AND MACDONALD PASS AREAS. * WIND CHILL VALUES: 0 TO 10 BELOW ZERO. * LOCATIONS IMPACTED INCLUDE...BUTTE...GEORGETOWN LAKE...HIGHWAY 12 GARRISON TO ELLISTON...MACDONALD PASS $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 24, 2:29 PM MST, 4 hours 7 minutes earlier.
Area forecast discussion, Feb 24, 2:29 PM MST, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
229 PM MST Mon Feb 24 2014
.DISCUSSION...Another significant surge of moisture will shift
across north central Idaho...especially from Orofino and Camas
Prairie to Lolo Pass...and also west central Montana...from
Missoula to Hamilton, Butte and Anaconda through tonight. Enough
cold air has shifted over the Orofino and Grangeville areas to
support a period of wet-heavy snow through about midnight. Colder
air is lodged over western Montana and will create conditions for
lighter density snow...but still moderate snow rates. Further
north over northwest Montana, partial clearing may develop by
morning. This one last wave of moisture/energy tonight will also
pull another surge of arctic air westward into western Montana
later tonight and Tuesday morning. This will translate into more
drifting snow and very low wind chills Tuesday morning. The
windiest areas should be Columbia Falls to Kalispell and from
about Missoula to Clearwater Junction and Garrison Junction.
Overall, the conditions (areas of snow, low wind chills and
drifting snow) should create a significant impact to the region
and thus various winter weather advisories have been issued.
High pressure and clearing skies are expected Tuesday night. With
lots of snow across the region, this will translate into a FRIGID
night with sub zero temperatures through many valleys of western
Montana. There is also enough low level moisture persisting that
areas of freezing fog may develop late Tuesday night into
Wednesday morning.
Forecast models are starting to show signs towards a common
solution that would bring yet another strong and bitterly cold
arctic blast down from Canada late this week. The details
regarding how cold it may get and how much snow we could see are
still very much in question. But models do show the potential for
an air mass rivaling that which affected us at the beginning of
February. Along with these very cold temperatures could come the
chance for additional snow and wind which may produce blowing
and drifting snow as well as extreme wind chill readings. The
potential for impacts to people, pets and livestock as well as
travel throughout much of the Northern Rockies could be quite
significant starting Thursday and continuing into next week.
&&
.AVIATION...A widespread area of snow, lower ceilings and
visibilities is expected tonight from Orofino and Grangeville
eastward across Missoula and Hamilton to the continental divide
around Butte. The terminals that will be most impacted are KMSO,
KBTM. Although, KSMN should also see some light precipitation and
lowering ceilings as well late tonight and Tuesday morning.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY until 8 AM MST Tuesday
Bitterroot/Sapphire Mountains.
WINTER WEATHER ADVISORY until 8 AM MST Tuesday Butte/Blackfoot
Region.
WINTER WEATHER ADVISORY until 8 AM MST Tuesday
Missoula/Bitterroot Valleys.
WINTER WEATHER ADVISORY until 8 AM MST Tuesday Lower Clark Fork
Region.
WIND CHILL ADVISORY from 8 PM this evening to 8 AM MST Tuesday
Flathead/Mission Valleys...West Glacier Region.
WINTER WEATHER ADVISORY until 8 AM MST Tuesday Potomac/Seeley
Lake Region.
ID...WINTER WEATHER ADVISORY until 8 AM MST Tuesday Eastern Lemhi
County...Western Lemhi County.
WINTER WEATHER ADVISORY until 7 AM PST Tuesday Lower Hells
Canyon/Salmon River Region...Orofino/Grangeville Region.
WINTER WEATHER ADVISORY until 7 AM PST Tuesday Northern
Clearwater Mountains...Southern Clearwater Mountains.
&&
Follow us on Facebook and Twitter!
https://www.facebook.com/US.NationalWeatherService.Missoula.gov
https://www.twitter.com/NWSMissoulaIn the hours before
Local storm report, Feb 24, 2:06 PM MST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
206 PM MST MON FEB 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HEAVY SNOW 4 WSW LOLO 46.74N 114.15W
02/24/2014 E12.0 INCH MISSOULA MT PUBLIC
HEAVY SNOW DURATION 30 HOURS OBSERVER
LOCATION 4 MI WSW OF LOLO
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Feb 24, 2:17 PM MST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
217 PM MST MON FEB 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HEAVY SNOW 11 WNW PORTERS CORNER 46.33N 113.54W
02/24/2014 M4.0 INCH GRANITE MT TRAINED SPOTTER
HEAVY SNOW DURATION 30 HOURS
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Feb 24, 2:18 PM MST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
218 PM MST MON FEB 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY SNOW 5 ENE SULA 45.86N 113.88W
02/24/2014 M10.0 INCH RAVALLI MT TRAINED SPOTTER
HEAVY SNOW DURATION 36 HOURS OBSERVER
LOCATION 5.1 MI ENE OF SULA
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Feb 24, 6:25 PM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
625 PM MST MON FEB 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HEAVY SNOW SEELEY LAKE 47.18N 113.48W
02/24/2014 E22.0 INCH MISSOULA MT PUBLIC
HEAVY SNOW DURATION 24 HOURS
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Feb 24, 6:28 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
628 PM MST MON FEB 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HEAVY SNOW EVARO 47.03N 114.09W
02/24/2014 E14.0 INCH MISSOULA MT PUBLIC
REPORTED AT EVARO RD HEAVY SNOW DURATION 36
HOURS
&&
NWS MISSOULA MT
IRIS SYSTEMLocal storm report, Feb 24, 6:33 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
633 PM MST MON FEB 24 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY SNOW 3 WNW BELKNAP 47.68N 115.46W
02/24/2014 E10.0 INCH SANDERS MT PUBLIC
HEAVY SNOW DURATION 24 HOURS
&&
NWS MISSOULA MT
IRIS SYSTEMNearby
Winter Storm Warnings in Montana, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.